Skip to Content

Is it ok, in menopause, to use progesteron/estrogen twice a week instead of every day?

Responses (1)

kaismama 20 Oct 2012

If you only take it twice a week, you may as well not take it. How is twice a week going help relieve the other 5 days?

angel1662 20 Oct 2012

Good afternoon kaismama,
Being on this subject have u ever heard of provera, had a partial and that's what I take, but have sweats alot still, don't no if it's that or my other meds

your friend

kaismama 20 Oct 2012

Provera has been around as long as I know anything. lolol... Its progesterone. It can cause sweats and without the estrogen you'd have them too.

angel1662 20 Oct 2012

Thanks kaismama,
I just noticed something while answering several ?, not that I really care, I do this cause I care, but the report button and the vote up button is missing everytime I answer a ? should I report it??

kaismama 20 Oct 2012

hmmm, I don't have one either, didn't even notice it.

angel1662 20 Oct 2012

HEY kaismama,
When I look from my end u do, so u are good, plus who really cares about points, not certainly me, I just reported it just to make sure our site don't go down, if anyone and I doubt it very much is in it to see who gets the most points there is something sadly wrong with them, I am here to help and meet friends, real friends like u

kaismama 21 Oct 2012

Me too, I was here a while before I even noticed they kept a running tab, lolol

angel1662 21 Oct 2012

I love u kaismama,
YOU JUST ARE TO DARN FUNNY... U ALWAYS LIFT MY SPIRITS, NO MATTER WHAT SHAPE I AM IN..AND FOR THOSE WHO DON'T AGREE YOUR GREAT WELL, THAT IS THERE PROBLEM... LOL

have a blessed night

kaismama 21 Oct 2012

good morning, have a good day.

angel1662 21 Oct 2012

Good afternoon kaismama,
Hope u are having a pleasant day!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions